# SDR IXXA10SMN003S

- Difficulty date: January 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deformed
- Location: Rt Aileron
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND RT OTBD AILERON LOWER SKIN L/E DEFORMED AT STA XA 724.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED BALANCE. FOUND WITHIN LIMITS MOMENT: 3349.4 INCH-POUNDS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-8-1 FIGURE 4, SRM 51-1-21, SRM 57-1-0, SRM 51-1-8B, SRM 57-8-1 FIGURE 1 ITEM "H", DPS 4.710 REV "L", AND SRM 51-4-3 PAGES 1-3.
